# SDR SWAA030902

- Difficulty date: April 22, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 62,799 hours, 67,923 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Arm
- Part number: 69598894
- Condition: Broken
- Location: Rt Wing Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EXCESSIVE LT RUDDER & AILERON TRIM REQUIRED TO MAINTAIN WINGS LEVEL.  FOUND, RT INBOARD KRUEGER FLAP HINGE ARM BROKEN.  REMOVED AND REPLACED RT INBOARD KRUEGER FLAP HINGE ARM PER MM.
